# SDR UPS02837518

- Difficulty date: January 15, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 77,559 hours, 24,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 LT LONG ATTACH FITTING HAS CORROSION.  REMOVED DAMAGED FITTING AND INSTALLED NEW FITTING AND REPAIR IAW DC8 SRM 53-2-0.
